An alternative view on quasicrystalline random tilings

Richard C (1999)


Publication Type: Journal article

Publication year: 1999

Journal

Publisher: Iop Publishing Ltd

Book Volume: 32

Pages Range: 8823-8829

Journal Issue: 50

DOI: 10.1088/0305-4470/32/50/304

Abstract

We apply a framework for the description of random tilings without height representation, which was proposed recently, to the special case of quasicrystalline random tilings. Two important examples are discussed, thereby demonstrating the consistency of this alternative description with the conventional one. We also clarify the latter by deriving a group theoretic criterion for the validity of the first random tiling hypothesis.

Authors with CRIS profile

How to cite

APA:

Richard, C. (1999). An alternative view on quasicrystalline random tilings. Journal of Physics A: Mathematical and General, 32(50), 8823-8829. https://dx.doi.org/10.1088/0305-4470/32/50/304

MLA:

Richard, Christoph. "An alternative view on quasicrystalline random tilings." Journal of Physics A: Mathematical and General 32.50 (1999): 8823-8829.

BibTeX: Download